# SDR WX0A2025070732493

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N198NV
- Make and model: Airbus A320-214
- Aircraft serial: 7138
- Aircraft time: 22,151 hours, 8,553 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DIRTY SOCK ODOR REPORTED BY LEAD FA DURING CRUISE SMELL DETECTED IN ROWS 1-6 / (RESOLVED ON W/O: 525552 TASKCARD: NR-00001 ) REF WO# 525552 COMPLIED WITH  LEVEL 2  TASK CARD A32X-21-000-002.  (RESOLVED ON W/O: 526075 TASKCARD: NR-00002 ) REF WO# 526075 COMPLIED WITH LEVEL 2 TASK CARD A32X-21-000-002. PERFORM T/C A32X-05-000-011 BETWEEN 5 AND 15 CYCLES AS PER T/C A32X-21-000-003 ITEM 5B(1). (RESOLVED ON W/O: 527803 TASKCARD: NR-00001 ) C/W ALLEGIANT AIR A320 T/C 05-000-011 APU FLUID LEAK INSPECTION"
